Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type


Authors: A. Boggess, R. Dwilewicz and A. Nagel
Journal: Trans. Amer. Math. Soc. 323 (1991), 209-232
MSC: Primary 32E20; Secondary 32F25, 32F30
DOI: https://doi.org/10.1090/S0002-9947-1991-1079050-X
MathSciNet review: 1079050
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type in $ {C^n}$ contains an open set in $ {C^n}$ which emanates from the hypersurface a distance which is proportional to the length of the minor axis of the nonisotropic ball. In addition, we prove a maximal function estimate for plurisubharmonic functions which is important in the study of boundary values of holomorphic functions.


References [Enhancements On Off] (What's this?)

  • [BT] M. S. Baouendi and F. Treves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. of Math. (2) 113 (1981), 387-421. MR 607899 (82f:35057)
  • [Bi] E. Bishop, Differential manifolds in complex Euclidean space, Duke Math. 32 (1965), 1-21. MR 0200476 (34:369)
  • [BG] T. Bloom and I. Graham, A geometric characterization of points of type m on real hypersurfaces, J. Differential Geom. 12 (1977), 171-182. MR 0492369 (58:11495)
  • [BP] A. Bogess and J. T. Pitts, CR extensions near a point of higher type, Duke Math. J. 52 (1985), 67-102. MR 791293 (86k:32012)
  • [BPP] A. Boggess, J. Pitts, and J. Polking, The local hull of holomorphy of semirigid submanifolds of codimension two, Michigan Math. J. 34 (1987), 105-118. MR 873025 (88f:32049)
  • [GR] J. Globevnik and W. Rudin, A characterization of harmonic functions, preprint. MR 976525 (90a:31004)
  • [HT] C. D. Hill and G. Taiani, Families of analytic disc in $ {C^n}$ with boundary as prescribed CR submanifold, Ann. Scuola Norm Sup. Pisa 4-5 (1978), 327-380. MR 501906 (80c:32023)
  • [K] J. J. Kohn, Boundary behavior of $ \overline \partial $ on weakly pseudoconvex manifolds of dimensional two, J. Differential Geom. 6 (1972), 523-542. MR 0322365 (48:727)
  • [L] H. Lewy, On the character of the solution of an atypical differential equation in three variables and a related problem for regular functions of two complex variables, Ann. of Math. (2) 64 (1956), 514-522. MR 0081952 (18:473b)
  • [N] A. Nagel, Vector fields and nonisotropic metrics, Bejing Lectures in Harmonic Analysis (E. M. Stein, ed.), Ann. of Math. Studies, no. 112, Princeton Univ. Press, Princeton, N. J., 1986. MR 864374 (88f:42045)
  • [NSW1] A. Nagel, E. Stein, and W. Wainger, Boundary behavior of holomorphic functions in domains of finite type, Proc. Nat. Acad. Sci. U.S.A. 78 (1981), 6596-6599. MR 634936 (82k:32027)
  • [NSW2] -, Balls and metrics defined by vector fields I; Basic properties, Acta Math. 155 (1985), 103-147. MR 793239 (86k:46049)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E20, 32F25, 32F30

Retrieve articles in all journals with MSC: 32E20, 32F25, 32F30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1079050-X
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society